Throwing Up Blood




Advertise on Opiophile
+ Reply to Thread
Results 1 to 3 of 3

Thread: Throwing Up Blood

  1. #1
    Opiophorum Member HappySad has a spectacular aura about HappySad has a spectacular aura about HappySad has a spectacular aura about HappySad has a spectacular aura about HappySad has a spectacular aura about HappySad has a spectacular aura about HappySad's Avatar
    Join Date
    Jul 2010
    Location
    Midwest, IL
    Posts
    211

    Default Throwing Up Blood

    Yesterday I snorted and swallowed some oxycodone. It wasn't very much more than my normal dose. Maybe 3 or 4 hours later I get this terrible sinus headache, it was just hell. I lay down and watch tv but mostly I keep my eyes closed. Then I start to feel nausea which isn't out of the ordinary when I get these types of headaches. I puke a couple times and empty out my tummy of all the food I had eaten.

    I kept on puking once about every 1/2 hour to 1 hour for the next 3 hours. I puked up mucus and stomach acid after all the food and liquid had been thrown up. Then dry heaves with little anything coming out. After I would puke, I would rinse out my mouth and cough a little. I coughed up blood a couple times. Not a lot at all but it was enough to worry me as this has never happened before.

    Can anyone tell me if I should be worried? I know it probably isn't anything but I am a bit of a worrier sometimes. Hopefully you guys will tell me I am an idiot for even typing this much over nothing. Anything is appreciated. Thanks my fellow 'philes, you have helped me out with numerous safety advise in the past (before I was a member) and I can't tell you what an awesome forum this place is and what is has meant to me. Sorry for the long post... anyway, thanks again!
    Nothing Lasts but Nothing is Lost

  2. #2
    Granny Nurse Moderator
    PLATINUM MEMBER
    SUPER FUCKING SOLID GOLD MEMBER
    Poppylvr has conned a lot of people to get this much rep Poppylvr has conned a lot of people to get this much rep Poppylvr has conned a lot of people to get this much rep Poppylvr has conned a lot of people to get this much rep Poppylvr has conned a lot of people to get this much rep Poppylvr has conned a lot of people to get this much rep Poppylvr has conned a lot of people to get this much rep Poppylvr has conned a lot of people to get this much rep Poppylvr has conned a lot of people to get this much rep Poppylvr has conned a lot of people to get this much rep Poppylvr has conned a lot of people to get this much rep Poppylvr's Avatar
    Join Date
    Jan 2008
    Location
    Somewhere over the rainbow
    Posts
    2,429

    Default Re: Throwing Up Blood

    Quote Originally Posted by HappySad View Post
    Yesterday I snorted and swallowed some oxycodone. It wasn't very much more than my normal dose. Maybe 3 or 4 hours later I get this terrible sinus headache, it was just hell. I lay down and watch tv but mostly I keep my eyes closed. Then I start to feel nausea which isn't out of the ordinary when I get these types of headaches. I puke a couple times and empty out my tummy of all the food I had eaten.

    I kept on puking once about every 1/2 hour to 1 hour for the next 3 hours. I puked up mucus and stomach acid after all the food and liquid had been thrown up. Then dry heaves with little anything coming out. After I would puke, I would rinse out my mouth and cough a little. I coughed up blood a couple times. Not a lot at all but it was enough to worry me as this has never happened before.

    Can anyone tell me if I should be worried? I know it probably isn't anything but I am a bit of a worrier sometimes. Hopefully you guys will tell me I am an idiot for even typing this much over nothing. Anything is appreciated. Thanks my fellow 'philes, you have helped me out with numerous safety advise in the past (before I was a member) and I can't tell you what an awesome forum this place is and what is has meant to me. Sorry for the long post... anyway, thanks again!
    HappySad, it is very common for your esophagus to get small tears in it if you vomit a lot in a short time period. The vomiting doesn't have to be especially hard, just frequent.
    These tears should heal quickly. Try taking some omeprazole (priolosec). Don't use the snorting route for a few days to prevent reoccurence of the headache. Make sure you're taking in plenty of balanced fluids - like gatorade and chicken broth to rehydrate yourself today And give your poor old esophagus a rest today - no alcohol or spicy stuff.
    If you were to vomit up what looks like a 1/2 cup to a cup of bright red blood, or you keep vomiting blood over several hours or if you feel dizzy or pass out when you stand up, you have to be seen by a doctor.

  3. #3
    Opiophorum Member HappySad has a spectacular aura about HappySad has a spectacular aura about HappySad has a spectacular aura about HappySad has a spectacular aura about HappySad has a spectacular aura about HappySad has a spectacular aura about HappySad's Avatar
    Join Date
    Jul 2010
    Location
    Midwest, IL
    Posts
    211

    Default Re: Throwing Up Blood

    Thank you for the info, I'm much obliged mam. I'll stop worrying now. I'll follow your advise and take it easy. Thanks again!
    Nothing Lasts but Nothing is Lost

+ Reply to Thread

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts